# SDR DALA2021112907314

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 79,535 hours, 24,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 BUBBLING PAINT / SIGNS OF CORROSION ON L/H WING UPPER SURFACE WALKWAY AT REAR SPAR ATTACH FASTENERS. DOT 81-001. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON L/H WING UPPER SURFACE WALKWAY AT REAR SPAR ATTACH FASTENERS IAW ER 595447-14 REV ORIGINAL. C/W ALL CDCCL AND SFAR88 REQUIREMENTS. (2028677)
